CaltechAUTHORS
  A Caltech Library Service

Dependence on Reynolds number of high-order moments of velocity derivatives in isotropic turbulence

Saffman, P. G. (1970) Dependence on Reynolds number of high-order moments of velocity derivatives in isotropic turbulence. Physics of Fluids, 13 (8). pp. 2193-2194. ISSN 0031-9171. http://resolver.caltech.edu/CaltechAUTHORS:SAFpof70

[img]
Preview
PDF
See Usage Policy.

180Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SAFpof70

Abstract

The results of a heuristic model of the fine scale structure of homogeneous turbulence are presented. Predictions are made about the way in which flatness and skewness factors of arbitrary order depend upon the Reynolds number of the turbulence.


Item Type:Article
Additional Information:©1970 American Institute of Physics. Received 15 December 1969. I wish to thank Professor S. Corrsin for some useful discussions.
Record Number:CaltechAUTHORS:SAFpof70
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:SAFpof70
Alternative URL:http://dx.doi.org/10.1063/1.1693217
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10142
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:15 Apr 2008
Last Modified:26 Dec 2012 09:57

Repository Staff Only: item control page